# SDR UPS99829000

- Difficulty date: February 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1463
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2, SKIN AT STA 1463, LONG 24R DENTED.  REMOVED FASTENERS IAW DC8 SRM 51-1-21 AND CUT OUT DAMAGE SKIN IAW SRM 53-2-1, FABRICATED DOUBLER IAW DC8 SRM 53-2-1.  ALODINED AND PRIMED IAW DC8S SRM 51-1-8.  INSTALLED DOUBLERS IAW SRM 53-2-1.
